# SDR UPS07449455

- Difficulty date: February 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0500272
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 800 FRAME FOUND 2EA FASTENER CRACKS AT STRAP LAYER.  CRACK LENGTH 0.125 INCH AND 0.025 INCH.  FRAME REPAIRED AS PER RS R53-12-35762 AT BS 800 STR 16R TO STA 18R STRAP AREA AND REFER UPS EO B747-5310-26131.
